MathSciNet Relay Station
MathSciNet bibliographic data
MR790677 58E05 (53A04 58F17)
Langer, Joel; Singer, David A. Curve straightening and a minimax argument for closed elastic curves. Topology 24 (1985), no. 1, 75–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement